Alert archive / Louisiana / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 192, NWS Jackson, MS

May 26, 2018Catahoula Parish, Louisiana

NWS Jackson, MS issued this severe thunderstorm warning at May 26, 2018, 4:00 PM CDT for Catahoula Parish, Louisiana. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 26, 2018, 4:00 PM CDT (21:00 UTC)
Expired
May 26, 2018, 4:30 PM CDT
In force
30 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Catahoula Parish, LA

The radar

The Ft Polk radar (KPOE), 131 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 9.0 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2018-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1113 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2018-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1113 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
657 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

655 
WUUS54 KJAN 262100
SVRJAN
LAC025-262145-
/O.NEW.KJAN.SV.W.0192.180526T2100Z-180526T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
400 PM CDT SAT MAY 26 2018

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  Northwestern Catahoula Parish in northeastern Louisiana...

* Until 445 PM CDT.

* At 359 PM CDT, severe thunderstorms were located along a line
  extending from Enterprise to Manifest to 7 miles south of Midway,
  moving east at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Severe thunderstorms will be near...
  Manifest, Enterprise and Sherwood around 405 PM CDT.
  Wallace Ridge around 440 PM CDT.

Other locations impacted by these severe thunderstorms include
Harrisonburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3184 9201 3193 9195 3193 9191 3197 9190
      3197 9186 3192 9182 3192 9180 3189 9180
      3189 9178 3188 9178 3187 9177 3189 9171
      3194 9166 3181 9177 3169 9182 3164 9186
      3159 9195 3158 9200
TIME...MOT...LOC 2059Z 284DEG 12KT 3189 9191 3172 9199 3158 9216 

HAIL...1.00IN
WIND...60MPH
 
$$

17
1 follow-up statement
367 
WWUS54 KJAN 262130
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
430 PM CDT SAT MAY 26 2018

LAC025-262140-
/O.CAN.KJAN.SV.W.0192.000000T0000Z-180526T2145Z/
Catahoula LA-
430 PM CDT SAT MAY 26 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CATAHOULA PARISH
IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However gusty winds and
heavy rain are still possible with this thunderstorm.

LAT...LON 3184 9201 3193 9195 3193 9191 3197 9190
      3197 9186 3192 9182 3192 9180 3189 9180
      3189 9178 3188 9178 3187 9177 3189 9171
      3194 9166 3181 9177 3169 9182 3164 9186
      3159 9195 3158 9200
TIME...MOT...LOC 2126Z 284DEG 12KT 3169 9187 

$$

17

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 1:21 PM CDT, 2 hours 39 minutes earlier.

Area forecast discussion, May 26, 1:21 PM CDT, 2 hours 39 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
121 PM CDT Sat May 26 2018

...THREAT FOR ALBERTO TO PRODUCE FLOODING IN EASTERN MISSISSIPPI IS
INCREASING...

.UPDATE...
Updated for 18Z aviation discussion

&&

.AVIATION...
18Z TAF discussion:
Scattered to numerous TSRAs wl cont to develop across the area and
impact TAF sites this aftn into early evng. Away from TSRA
activity VFR conds wl prevail through this evng. A brief period
from 10Z-14Z MVFR Cigs wl be psbl over the se. Otherwise, VFR
conds wl prevail Sunday until TSRA activity dvlps again. /22/

&&

.DISCUSSION...
Mid morning water vapor imagery/RAP analysis showed circulation
around a weak low over our southeast Arkansas counties with a
shear axis extending south very near the Mississippi river. Local
wet microburst checklist and latest CAM guidance suggests storm
development in our southwest third could be vigorous this
afternoon including the potential for isolated pulse severe
storms. Damaging wind gusts will be the primary threat. Our PWAT
this morning was 1.78in and considering a relatively slow storm
motion to the east southeast locally heavy rainfall will also be
possible. Have updated our HWO to include a Marginal area
generally west of a line from Crossett Arkansas to Columbia
Mississippi. Temperatures were on track. /22/

Prior discussion below:

Today through Tonight: Summer thunderstorms expected around the
area again today. With abundant moisture remaining in place (PW
values of 1.7 to 1.9), storms will again be efficient rainfall
producers, and isolated flooding could be a concern in a few
spots. Analysis of water vapor satellite imagery reveals the axis
of a mid-level trough extends north to south over roughly the
LA/MS state line. Short- term guidance shows a vort max dropping
south from AR today through the base of the trough, and this could
excite convective activity in what will be a more convectively
unstable air mass over the Delta and surrounding areas this
afternoon. Forecast soundings show steeper low-level lapse rates
and a little better DCAPE through those areas, so there may be a
few isolated severe storms that develop by late afternoon.
Elsewhere, we will be watching for scattered strong storms
producing gusty winds and locally heavy rainfall. Storms will
linger into the evening hours and should generally die off by
later tonight. We could see some patchy fog develop again tonight.
/NF/

Sunday through next Friday: Expect an active period to be in
store with all focus on the eventual track of Subtropical Storm
Alberto. This morning Alberto is located just east of the Yucatan
Peninsula but is getting sheared from the west from mid-high level
jet stream winds. This is helping to keep the center of
circulation exposed all the while this large gyre will continue to
linger over the area. Expect this to be the main focus of the
long term forecast but just prior to the landfall and impacts
expect enough PWs for some convection to break out by Sunday
afternoon. Right now it doesn't look as though there should be
much of a severe potential as lapse rates are meager, flow is
light and and high moisture should limit overall downdraft and
hail potential. Couldn't rule out a few stronger storms due to
precipitation loading and some instability.

As Alberto lifts to the north and the upper jet that has been
shearing it begins to ventilate the system, expect some
redevelopment of the surface circulation to be possible closer to
the mid-level circulation. This will help the system become
somewhat better vertically stacked and a little more organized and
stronger. As the jet dives south and helps to continue ventilate
Alberto, expect it to begin a turn to the northwest towards the
area around Monday. Euro seems to have a good handle on the
system, which will keep most of the best upper lift and
ventilation along the eastern periphery of the circulation. Due to
that, expect the most intense convection along and east of the
circulation, which will focus the heaviest precipitation just east
of the area along Mobile Bay. Alberto is expected to make
landfall around late Monday into early Tuesday. Due to the upper
jet helping the storm to propagate to the northwest, definitely
feel there will be a sharp cutoff in overall QPF from west-to-
east. Sided towards the WPC QPF which shows a sharp cutoff in the
highest QPF in southeast Mississippi. For now, expect
deteriorating conditions on Memorial Day, especially along the
Gulf Coast and Pine Belt as it makes landfall near Mobile Bay.
After coordination with other offices and WPC, adjusted the QPF to
fit that area more. WPC has a "Moderate" for excessive rainfall
in the Gulf Coast and coastal Mississippi but due to a good amount
of uncertainty on center redevelopment, only kept "Elevated" and
"Significant" in the HWO/graphics in the east and especially in
the Pine Belt for decent rainfall totals of 3-5+ inches or so. Due
to high anomalous moisture and the overall setup, this could
bring some flash flooding to our area. In addition, Alberto could
bring some gusty winds upwards of 30+mph or so, especially along
the I- 59/Highway 45 corridors. Due to uncertainties on the
intensity and track, will hold off on any mention of wind in the
graphics but will have to maybe introduce this later. Stay tuned
and keep a close eye on future forecasts.

In the wake of Alberto by mid-week on Wednesday, expect it to
eject northeast and our region to be on the eastern periphery of a
strengthening mid-level ridge over northern Mexico and Texas.
This will help rain and storm chances to become more diurnal and
build to the east by late week. Due to strengthening ridge around
590-592DM at 500mb nosing in, expect highs to peak into the low-
mid 90s & heat stress could become a problem. There is some
potential we could get near heat advisory criteria by next
weekend. Main takeaway is warmer and more humid weather can be
expected by late next week. /DC/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       85  68  86  69 /  76  31  25  23
Meridian      85  67  85  68 /  84  39  44  47
Vicksburg     86  69  88  69 /  63  31  36  11
Hattiesburg   85  67  84  69 /  84  39  53  50
Natchez       87  68  87  69 /  65  31  34  12
Greenville    87  70  88  70 /  55  31  35  12
Greenwood     85  69  88  69 /  65  31  35  18

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

NF/22/DC
Hazardous weather outlook, May 26, 3:10 PM CDT, 50 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
310 PM CDT Sat May 26 2018

ARZ074-075-LAZ009-MSZ018-019-025>046-048>052-055>058-064>066-
072>074-272015-
Ashley-Chicot-East Carroll-Bolivar-Sunflower-Leflore-Grenada-
Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha-
Washington-Humphreys-Holmes-Attala-Winston-Noxubee-Issaquena-
Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-Hinds-Rankin-Scott-
Newton-Lauderdale-Simpson-Smith-Jasper-Clarke-Jefferson Davis-
Covington-Jones-Marion-Lamar-Forrest-
310 PM CDT Sat May 26 2018

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, south central Mississippi, and southeast
Mississippi.

.DAY ONE...Tonight and Sunday

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Sunday night through Friday

Flash flooding is expected Monday into Tuesday, generally along
and south of the Interstate 59 corridor, as Subtropical Storm
Alberto moves inland. Around this area, flash flooding is
possible west to Interstate 55. Two to four inches with locally
higher amounts are possible southeast of Interstate 59 with one to
three inches possible west to Interstate 55. These amounts will
result in flooding of some roads and low lying areas. Please
continue to monitor the latest forecast from the National Weather
Service and the National Hurricane Center.

(https://www.weather.gov/images/jan/graphicast/small2.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Friday.

LAZ007-008-015-016-023>026-MSZ047-053-054-059>063-272015-
Morehouse-West Carroll-Richland-Madison LA-Franklin LA-Catahoula-
Tensas-Concordia-Warren-Claiborne-Copiah-Jefferson-Adams-
Franklin MS-Lincoln-Lawrence-
310 PM CDT Sat May 26 2018

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, south central Mississippi,
southwest Mississippi, and west central Mississippi.

.DAY ONE...Tonight and Sunday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Through the remainder of this afternoon

Isolated severe storms are possible this afternoon and early
evening with damaging winds in excess of 60 mph. Small hail and
locally heavy rain will also be possible.

(https://www.weather.gov/images/jan/graphicast/small1.png)

.DAYS TWO THROUGH SEVEN...Sunday night through Friday

Flash flooding is possible Monday into Tuesday, generally along
the Interstate 55 corridor, as Subtropical Storm Alberto moves
inland. One to three inches in a short amount of time may result
in flooding of some roads and low lying areas. Please continue to
monitor the latest forecast from the National Weather Service and
the National Hurricane Center.

(https://www.weather.gov/images/jan/graphicast/small2.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon.

21

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
 severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   www.spc.noaa.gov/
Meso Analysis...
   www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   www.spc.noaa.gov/products/outlook/
Storm Reports...
   www.spc.noaa.gov/climo/online/

In the hours before

Special weather statement, May 26, 3:09 PM CDT, 51 minutes before
Special Weather Statement
National Weather Service Jackson MS
309 PM CDT SAT MAY 26 2018

LAZ015-023-262045-
Richland LA-Franklin LA-
309 PM CDT SAT MAY 26 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN RICHLAND AND
NORTHWESTERN FRANKLIN PARISHES UNTIL 345 PM CDT...

At 309 PM CDT, Meteorologists were tracking a strong thunderstorm
over Buckner, or 8 miles west of Mangham, moving southeast at 20 mph.

Winds in excess of 40 mph will be possible with this storm.

This strong thunderstorm will be near...
  Mangham around 320 PM CDT.
  Liddieville around 335 PM CDT.

Other locations impacted by this storm include Baskin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3238 9193 3232 9170 3206 9190 3208 9191
      3208 9190 3212 9187 3212 9188 3214 9190
      3217 9190 3216 9193 3218 9194 3217 9198
      3220 9197 3220 9200 3221 9199 3223 9201
      3225 9199 3225 9200 3227 9199 3228 9202
TIME...MOT...LOC 2009Z 311DEG 17KT 3227 9191

17
Special weather statement, May 26, 3:15 PM CDT, 45 minutes before
Special Weather Statement
National Weather Service Jackson MS
315 PM CDT SAT MAY 26 2018

MSZ050-056-262045-
Smith MS-Scott MS-
315 PM CDT SAT MAY 26 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL SMITH AND
SOUTHWESTERN SCOTT COUNTIES UNTIL 345 PM CDT...

At 315 PM CDT, Meteorologists were tracking a strong thunderstorm
over Pulaski, or near Morton, moving southeast at 20 mph.

Winds in excess of 40 mph will be possible with this storm.

This strong thunderstorm will be near...
  Pulaski around 320 PM CDT.
  Forest around 325 PM CDT.
  Homewood around 340 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3229 8972 3241 8962 3233 8943 3212 8959
TIME...MOT...LOC 2015Z 311DEG 16KT 3230 8962

17
Special weather statement, May 26, 3:22 PM CDT, 38 minutes before
Special Weather Statement
National Weather Service Jackson MS
322 PM CDT SAT MAY 26 2018

MSZ059-262045-
Jefferson MS-
322 PM CDT SAT MAY 26 2018

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL JEFFERSON COUNTY UNTIL
345 PM CDT...

At 322 PM CDT, Meteorologists were tracking a strong thunderstorm
near Red Lick, or 27 miles northeast of Natchez, moving southeast at
20 mph.

Winds in excess of 40 mph will be possible with this storm.

This strong thunderstorm will be near...
  Mcnair around 330 PM CDT.
  Blue Hill around 340 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3172 9112 3186 9098 3175 9078 3161 9094
      3161 9105
TIME...MOT...LOC 2022Z 311DEG 16KT 3175 9099

17
Special weather statement, May 26, 3:27 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service Jackson MS
327 PM CDT SAT MAY 26 2018

MSZ047-262100-
Warren MS-
327 PM CDT SAT MAY 26 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WARREN COUNTY UNTIL
400 PM CDT...

At 327 PM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from near Oak Ridge to near Redwood to near
Vicksburg. Movement was east at 15 mph.

Winds in excess of 40 mph will be possible with these storms.

Strong thunderstorms will be near...
  Oak Ridge around 330 PM CDT.
  Bovina around 345 PM CDT.
  Flowers around 400 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3254 9085 3253 9057 3242 9067 3235 9067
      3235 9069 3234 9071 3233 9070 3232 9071
      3230 9070 3226 9073 3225 9072 3224 9089
TIME...MOT...LOC 2027Z 270DEG 12KT 3251 9073 3242 9080 3228 9081

17
Special weather statement, May 26, 3:30 PM CDT, 30 minutes before
Special Weather Statement
National Weather Service Jackson MS
330 PM CDT SAT MAY 26 2018

LAZ024-262115-
Catahoula LA-
330 PM CDT SAT MAY 26 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CATAHOULA PARISH
UNTIL 415 PM CDT...

At 330 PM CDT, Meteorologists were tracking a strong thunderstorm
near Aimwell, or 20 miles south of Columbia, moving southeast at 15
mph.

Winds in excess of 40 mph will be possible with this storm.

This strong thunderstorm will be near...
  Aimwell around 340 PM CDT.
  Manifest around 400 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3191 9200 3192 9198 3170 9183 3163 9201
TIME...MOT...LOC 2030Z 336DEG 15KT 3180 9207

17
Local storm report, May 26, 3:51 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
351 PM CDT SAT MAY 26 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     TSTM WND GST     VICKSBURG               32.33N 90.89W
05/26/2018  M49 MPH          WARREN             MS   ASOS

            THERE WAS A 49 MPH WIND GUST MEASURED AT THE
            TVR ASOS.

&&

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:12 PM CDTSpecial Weather StatementJANEast Carroll, West Carroll48 min
May 25, 8:20 PM CDTSpecial Weather StatementJANMorehouse55 min
May 26, 2:34 PM CDTSpecial Weather StatementJANEast Carroll26 min
May 26, 3:09 PM CDTSpecial Weather StatementJANFranklin36 min
May 26, 3:11 PM CDTSevere Thunderstorm WarningJANFranklin, Richland49 min
May 26, 3:30 PM CDTSpecial Weather StatementJANCatahoula45 min
May 26, 3:56 PM CDTSevere Thunderstorm WarningJANFranklin32 min
May 26, 4:16 PM CDTSpecial Weather StatementJANConcordia29 min
May 26, 4:19 PM CDTSpecial Weather StatementJANMadison26 min
May 26, 4:23 PM CDTSevere Thunderstorm WarningJANMadison, Tensas52 min
May 26, 4:37 PM CDTSevere Thunderstorm WarningJANCatahoula, Concordia, Franklin, Tensas38 min
May 26, 4:46 PM CDTSpecial Weather StatementJANMorehouse29 min
May 26, 4:48 PM CDTSpecial Weather StatementJANRichland27 min
May 26, 5:05 PM CDTSevere Thunderstorm WarningJANMorehouse40 min
May 26, 5:21 PM CDTSpecial Weather StatementJANTensas24 min
May 26, 5:30 PM CDTFlash Flood WarningJANTensas60 min
May 26, 5:35 PM CDTFlash Flood WarningJANMorehouse55 min
May 26, 5:47 PM CDTSpecial Weather StatementJANMorehouse28 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.